Rade Živaljević. "User's Guide to Equivariant Methods in Combinatorics." Publications de l'Institut Mathématique 59(73).79 (1996): 114-130. <http://eudml.org/doc/257998>.
@article{RadeŽivaljević1996, author = {Rade Živaljević}, journal = {Publications de l'Institut Mathématique}, keywords = {equivariant map; cohomological index theory; deleted join}, language = {eng}, number = {79}, pages = {114-130}, publisher = {Matematički institut SANU}, title = {User's Guide to Equivariant Methods in Combinatorics}, url = {http://eudml.org/doc/257998}, volume = {59(73)}, year = {1996}, }
TY - JOUR AU - Rade Živaljević TI - User's Guide to Equivariant Methods in Combinatorics JO - Publications de l'Institut Mathématique PY - 1996 PB - Matematički institut SANU VL - 59(73) IS - 79 SP - 114 EP - 130 LA - eng KW - equivariant map; cohomological index theory; deleted join UR - http://eudml.org/doc/257998 ER -